# SDR ASAA0994355

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 19,734 hours, 7,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WORKCARD 78233001 EMERGENCY LIGHTING FAILED TEST. REPLACED BATTERIES FORWARD GALLEY LT AND RT AFT GALLEY LT ROW 20 LT AND RT AND ROW 1R RT.  WORKCARD 78233001 COMPLETED.  CHECKED GOOD REF MM 33 51 06.
